# SDR UALA2010092003491

- Difficulty date: September 19, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 77,611 hours, 12,573 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030019
- Part serial: 739
- Condition: Faulty
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"AIL LOCK" LT ON AT HIGH SPEED. EICAS MESSAGE "AILERON LOCKOUT" DISPLAYED.  OTBD AILERONS INDICATED MOVEMENT,  UNLOCKED, BOTH.  LIGHT CAME ON FOR 5 MIN AND THEN WENT OUT. PERFORMED SAM BITE. NO FAULT BALL ON LT AND RT SAM. NO AILERON LOCKOUT STATUS MESSAGE ON ARRIVAL. ACCOMPLISHED SERVICE TIPS. REPLACED AILERON LOCKOUT ACTUATOR. OPS CHECK CARRIED OUT OK AND ALL INDICATIONS NORMAL.
